# 2024 Helen Mayo House Perinatal & Infant Mental Health Conference Program

THURSDAY, 21 NOVEMBER 2024						
Time	Торіс			Location		
8.00am	Registration desk open			Riverbank Foyer, Adelaide Convention Centre		
8.40am – 8.50am	WELCOME TO COUNTRY Elaine Magias			Riverbank Rooms 6 - 8, Adelaide Convention Centre		
8.50am – 9.00am	MINISTERIAL ADDRESS			Riverbank Rooms 6 - 8, Adelaide Convention Centre		
9.00am – 9.05am	CEO ADDRESS			Riverbank Rooms 6 - 8, Adelaide Convention Centre		
9.05am – 10.00am	KEYNOTE ADDRESS: LISTENING IN: LESSONS IN EARLY RELATIONAL HEALTH FROM INFANTS AND CAREGIVERS  Dr Claudia Gold			Riverbank Rooms 6 - 8, Adelaide Convention Centre		
10.00am – 10.55am	KEYNOTE ADDRESS: CAN THE FIRST 1000 DAYS TELL US ABOUT THE DEVELOPMENTAL ORIGINS OF MENTAL HEALTH? Prof Megan Galbally			Riverbank Rooms 6 - 8, Adelaide Convention Centre		
10.55am - 11.15am	Morning Tea (20 mins)			Riverbank Foyer, Adelaide Convention Centre		
11.15pm – 12.45pm	BREAKOUT SESSIONS					
Riverbank Rooms 6 - 8	Riverbank Room 2	Riverbank Room 3	Riverbank R 4	loom	Riverbank Room 5	
<b>Meg Prior</b> Infant-Parent Therapy in Helen Mayo House: Fear and Loathing in the Nursery	Dominic Kleinig Chris Yelland Lifeboat: Combining Mentalisation- based therapy and dialectical- behavioural therapy in a group program for perinatal women	Elsa Jureidini Rupture and repair- the importance of goodenough parenting	The relationship the client: Par Short presentations from submitted abstracts of a Medica diagnosis and within a Paedia		Lynly Mader The relationship is the client: Parent Infant therapy within the context of a Medical diagnosis and care within a Paediatric hospital system	
12.45pm – 1.30pm	Lunch (45 mins)			Riverbank Foyer, Adelaide Convention Centre		





# ©Department of Health and Wellbeing, Government of South Australia. All rights reserved.

## 2024 Helen Mayo House Perinatal & Infant Mental Health Conference Program

1.30pm – 2.30pm	KEYNOTE ADDRESS: CHANGING LIFE TRAJECTORIES: INTERVENE EARLY IN LIFE AND WITH THE MOST VULNERABLE Prof Leonie Segal			Riverbank Rooms 6 - 8, Adelaide Convention Centre	
2.30pm – 3.00pm	KEYNOTE ADDRESS: TBC (30 mins) TBC			Riverbank Rooms 6 - 8, Adelaide Convention Centre	
3.00pm - 3.20pm	Afternoon Tea (20 mins)			Riverbank Foyer, Adelaide Convention Centre	
3.20pm – 4.50pm	BREAKOUT SESSIONS			Riverbank Rooms 6 - 8, Adelaide Convention Centre	
Riverbank Rooms 6 - 8	Riverbank Room 2	Riverbank Room 3	Riverbank F 4	Room	Riverbank Room 5
Leonie Segal What should we do differently to disrupt intergenerational transmission of family dysfunction? – An interactive workshop session	Megan Devenport, Nina Lagzdins, Andjela Mechis Health Justice Partnerships: An Integrated Response to Domestic and Family Violence	Short presentations from submitted abstracts	Brooke Clen Michele Non Alyssa Pu Sonia Summerfi Maria Wig What is PIMH the dilemm delights, a differences supporting perinata consumers navigate th mental hea recovery  Session spon by Mental H Practitione Network (MI	eld lley EC? a's, and s of our ll s to oneir halth cored ealth ers	Leanne Norman Peer support: Enhancing MBU care

## For more information

Conference Organiser, Shanna Sheldrick, shanna@premiereventconcepts.com.au





# ©Department of Health and Wellbeing, Government of South Australia. All rights reserved.

## 2024 Helen Mayo House Perinatal & Infant Mental Health Conference Program

FRIDAY, 22 NOVEMBER 2024					
Time	Торіс	Location			
8.00am	Registration desk open	Riverbank Foyer, Adelaide Convention Centre			
9.00am – 10.15am	WORKSHOP IMPROVING ASSESSMENT AND MANAGEMENT OF PERINATAL OCD AND EATING DISORDERS: THE OVERLOOKED PERINATAL DISORDERS Prof Megan Galbally	Riverbank Rooms 6 - 8, Adelaide Convention Centre			
10.15am – 10.45am	Morning Tea (30 mins)	Riverbank Foyer, Adelaide Convention Centre			
10.45am - 12.00pm	WORKSHOP continued	Riverbank Rooms 6 - 8, Adelaide Convention Centre			
12.00pm - 1.00pm	Lunch (60 mins)	Riverbank Foyer, Adelaide Convention Centre			
1.00pm – 2.15pm	WORKSHOP TBC  Dr Liz Coventry and Dr Jackie Amos	Riverbank Rooms 6 - 8, Adelaide Convention Centre			
2.15pm – 2.45pm	Afternoon Tea (30 mins)	Riverbank Foyer, Adelaide Convention Centre			
2.45pm – 4.00pm	WORKSHOP continued	Riverbank Rooms 6 - 8, Adelaide Convention Centre			

<sup>\*</sup> Please note that session timings are subject to change.

## For more information

Conference Organiser, Shanna Sheldrick, shanna@premiereventconcepts.com.au



